# SDR TWAA9720002

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11005
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1017
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Part number: 2136710PT1
- Condition: Overheated
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

STL - FLT 86 - AFTER TAKEOFF, LEFT AFT MAIN GEAR HIGH TEMPERATURE LIGHT ILLUMINATED.  ALSO, DURING LANDING, THE TOWER REPORTED SPARKS FROM THE MAIN LANDING GEAR AREA.  REMOVED AND REPLACED NR 1R AND 2R TIRE AND WHEEL ASSEMBLIES, MFG P/N 1505296-101 AND NR 2R BRAKE, MFG P/N 2-1367-10PT1.  OPERATIONAL CHECK NORMAL.  (M)
